Application of the One-Migrant-per-Generation Rule to Conservation and Management
Version of Record online: 19 MAR 2004
Volume 18, Issue 2, pages 332–343, April 2004
How to Cite
WANG, J. (2004), Application of the One-Migrant-per-Generation Rule to Conservation and Management. Conservation Biology, 18: 332–343. doi: 10.1111/j.1523-1739.2004.00440.x
- Issue online: 19 MAR 2004
- Version of Record online: 19 MAR 2004
- Paper submitted October 15, 2002; revised manuscript accepted August 7, 2003.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!